Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2557
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDELVAUX, Lydia-
dc.date.accessioned2007-11-15T10:33:26Z-
dc.date.available2007-11-15T10:33:26Z-
dc.date.issued2002-
dc.identifier.citationCOMMUNICATIONS IN ALGEBRA, 30(12). p. 5961-5977-
dc.identifier.issn0092-7872-
dc.identifier.urihttp://hdl.handle.net/1942/2557-
dc.description.abstractThe well-known concept of smash product, and the dual notion of smash coproduct were first formulated by Molnar for Hopf algebras. The object of this paper is to extend the theory of smash products to multiplier Hopf algebras. We prove that the result of Molnar is still true for regular multiplier Hopf algebras under an appropriate form. We consider integrals on the smash product and we obtain results in the *-situation.-
dc.language.isoen-
dc.publisherMARCEL DEKKER INC-
dc.titleSemi-direct products of multiplier Hopf algebras: Smash products-
dc.typeJournal Contribution-
dc.identifier.epage5977-
dc.identifier.issue12-
dc.identifier.spage5961-
dc.identifier.volume30-
local.format.pages17-
local.bibliographicCitation.jcatA1-
dc.description.notesLUC, Dept Math, B-3590 Diepenbeek, Belgium.Delvaux, L, LUC, Dept Math, Univ Laan, B-3590 Diepenbeek, Belgium.-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.isi000180033300023-
item.validationecoom 2004-
item.fulltextNo Fulltext-
item.contributorDELVAUX, Lydia-
item.fullcitationDELVAUX, Lydia (2002) Semi-direct products of multiplier Hopf algebras: Smash products. In: COMMUNICATIONS IN ALGEBRA, 30(12). p. 5961-5977.-
item.accessRightsClosed Access-
crisitem.journal.issn0092-7872-
crisitem.journal.eissn1532-4125-
Appears in Collections:Research publications
Show simple item record

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.